# SDR USAA20110603BB045

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - NUMEROUS CABIN EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY LIGHTS.  OPS CHECK GOOD.
